# SDR AALA20000132

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: ABS0203C
- Condition: Failed
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EVACUATION SIGNAL CUT OFF SWITCH AT DOOR R1 DOES NOT CUT OFF.  REPLACED EMERGENCY EVACUATION SIGNAL CUT OFF SWITCH AT DOOR R1.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
